American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] H. E. Warren. A special basis for $C([0,\,1])$ . Proc. Amer. Math. Soc. 27 (1971) 495-499. MR 0270130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robin Giles. A generalization of the strict topology . Trans. Amer. Math. Soc. 161 (1971) 467-474. MR 0282206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. H. Summers. Dual spaces of weighted spaces . Trans. Amer. Math. Soc. 151 (1970) 323-333. MR 0270129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Benton Jamison. Irreducible Markov operators on $C(S)$ . Proc. Amer. Math. Soc. 24 (1970) 366-370. MR 0250046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anthony W. Hager. Approximation of real continuous functions on Lindel\"of spaces . Proc. Amer. Math. Soc. 22 (1969) 156-163. MR 0244748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sheldon J. Einhorn. Functions positive definite in $C[0,\,1]$ . Proc. Amer. Math. Soc. 22 (1969) 702-703. MR 0246102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. A. Friedman and M. Katz. On additive functionals . Proc. Amer. Math. Soc. 21 (1969) 557-561. MR 0243331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel E. Wulbert. A characterization of $C(X)$ for locally connected $X$ . Proc. Amer. Math. Soc. 21 (1969) 269-272. MR 0240604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. R. Dorroh. The localization of the strict topology via bounded sets . Proc. Amer. Math. Soc. 20 (1969) 413-414. MR 0235412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. H. Summers. A representation theorem for biequicontinuous completed tensor products of weighted spaces . Trans. Amer. Math. Soc. 146 (1969) 121-131. MR 0251521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edmond E. Granirer. Functional analytic properties of extremely amenable semigroups . Trans. Amer. Math. Soc. 137 (1969) 53-75. MR 0239408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lyle E. Pursell. Rings of continuous functions on open convex subsets of $R\sp{n}$ . Proc. Amer. Math. Soc. 19 (1968) 581-585. MR 0229007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aldo J. Lazar. Spaces of affine continuous functions on simplexes . Trans. Amer. Math. Soc. 134 (1968) 503-525. MR 0233188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Kuelbs. Additive functionals on $C(Y)$ . Proc. Amer. Math. Soc. 19 (1968) 354-360. MR 0222624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Cantwell. A topological approach to extreme points in function spaces . Proc. Amer. Math. Soc. 19 (1968) 821-825. MR 0229004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. L. Seever. Measures on $F$-spaces . Trans. Amer. Math. Soc. 133 (1968) 267-280. MR 0226386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Stephenson. Spaces for which the Stone-Weierstrass theorem holds . Trans. Amer. Math. Soc. 133 (1968) 537-546. MR 0227753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. Glicksberg. Dominant representing measures and rational approximation . Trans. Amer. Math. Soc. 130 (1968) 425-462. MR 0225149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. T. Peck. Representation of functions in $C(X)$ by means of extreme points . Proc. Amer. Math. Soc. 18 (1967) 133-135. MR 0208357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David R. Brillinger. Bounded polymeasures and associated translation commutative polynomial operators . Proc. Amer. Math. Soc. 18 (1967) 487-491. MR 0212553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Cambern. On isomorphisms with small bound . Proc. Amer. Math. Soc. 18 (1967) 1062-1066. MR 0217580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John B. Conway. The strict topology and compactness in the space of measures. II . Trans. Amer. Math. Soc. 126 (1967) 474-486. MR 0206685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Samuel Kaplan. Closure properties of $C(X)$ in its second dual . Proc. Amer. Math. Soc. 17 (1966) 401-406. MR 0188828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. P. Lloyd. A mixing condition for extreme left invariant means . Trans. Amer. Math. Soc. 125 (1966) 461-481. MR 0209812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dwight B. Goodner. On the continuous function space of a basically disconnected space . Proc. Amer. Math. Soc. 16 (1965) 932-934. MR 0190795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christopher Todd. Stone-Weierstrass theorems for the strict topology . Proc. Amer. Math. Soc. 16 (1965) 654-659. MR 0179645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David W. Dean. Subspaces of $C(H)$ which are direct factors of $C(H)$ . Proc. Amer. Math. Soc. 16 (1965) 237-242. MR 0173137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carl W. Kohls. Prime $z$-filters on completely regular spaces . Trans. Amer. Math. Soc. 120 (1965) 236-246. MR 0188829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dwight B. Goodner. The closed convex hull of certain extreme points . Proc. Amer. Math. Soc. 15 (1964) 256-258. MR 0163152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Mack. The order dual of the space of Radon measures . Trans. Amer. Math. Soc. 113 (1964) 219-239. MR 0169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2